On multiplicity bounds for Schrödinger eigenvalues on Riemannian surfaces

Kokarev, G (2014) On multiplicity bounds for Schrödinger eigenvalues on Riemannian surfaces. Analysis and PDE, 7 (6). pp. 1397-1420. ISSN 2157-5045



  • Kokarev, G
Copyright, Publisher and Additional Information: © 2014 Mathematical Sciences Publishers. This is an author produced version of a paper published in Analysis and PDE. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Schrödinger equation, eigenvalue multiplicity, nodal set, Riemannian surface
  • Accepted: 12 July 2014
  • Published: 18 October 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 05 May 2016 14:21
Last Modified: 26 Jan 2018 05:07
Published Version: http://dx.doi.org/10.2140/apde.2014.7.1397
Status: Published
Publisher: Mathematical Sciences Publishers
Identification Number: https://doi.org/10.2140/apde.2014.7.1397

Share / Export